EMIS ELibM Electronic Journals Publications de l'Institut Mathématique, Nouvelle Série
Vol. 95[109], pp. 87–99 (2014)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home


Pick a mirror


Unknotting numbers of alternating knot and link families

Slavik Jablan, Ljiljana Radovic

Mathematical Institute, Knez Mihailova 36, Belgrade, Serbia; and Department of Mathematics, Faculty of Mechanical Engineering, Nis, Serbia

Abstract: After proving a theorem about the general formulae for the signature of alternating knot and link families, we distinguished all families of knots obtained from generating alternating knots with at most 10 crossings and alternating links with at most 9 crossings, for which the unknotting (unlinking) number can be confirmed by using the general formulae for signatures.

Classification (MSC2000): 57M25; 57M27

Full text of the article: (for faster download, first choose a mirror)

Electronic fulltext finalized on: 31 Mar 2014. This page was last modified: 2 Apr 2014.

© 2014 Mathematical Institute of the Serbian Academy of Science and Arts
© 2014 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition